Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Protected sex, took bath the next day, had pain during urination with stinging followed by itchy urethra. What could be the cause?

saturday night i had to pee really bad and i didnt make it to the bathroom in time so i urinated on myself bc i couldnt hold it anymo re. i had protected sex sunday night and then monday night i took a bath which is really bad and then tuesday i woke up and right before i would pee it would hurt and then right after i pee it stings, ive been taking the azo standard meds that change the urine orange and it isnt helping, now today which is saturday after everything has happened, my urethra is itching inside! please can someone tell me whats going on? o
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have urinary tract infection due to your sex.
You should take a full course of antibiotics after your doctors advice.
If untreated it may cause cystitis.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor